# SDR YENA2024051700752

- Difficulty date: May 15, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N656JB
- Make and model: Airbus A320-232
- Aircraft serial: 03091
- Aircraft time: 64,077 hours, 23,011 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Corroded
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON APU ACCESS DOOR 315AL FWD LOWER CORNER IN APU COMPARTMENT; ACCOMPLISHED REPAIR OF CORROSION DAMAGE ON OUTER SKIN OF THE LH APU ACCESS DOOR 315AL IAW AEROMAN EA 52-0111-24 AND JETBLUE EC A24-583-01 REF AEROMAN WO# 2024 49/1 NR# 2024-218458 FOR ALL WORK ACCOMPLISHED.
